Create a world you believe in.
Spark the Change Melbourne's previous editions have been about changing work for the better and creating meaning and purpose in work and in society. We continue this with a 3 hour mini-event.
Share and Learn with your "Crew"
When you participate in this mini-event, you will be allocated to a group. This Crew will be your colleagues at the start and the end of the mini-Spark event.
Talks, chats and tips
The rest of the format is simple.
There will is a single track of sessions for the mini-event that will allow you to hear ideas, be inspired by stories and gain some practical tips that you can use in your work and life.
Hugh Mackay AO
Vicki Young will have a Fireside Chat with Hugh McKay AO, one of Australian's most respected social psychologists.
The session will explore what it means for you and living a 'good' and meaningful life. Be inspired and learn about how to help create a more compassionate & cohesive society.
Hugh Mackay is a social psychologist and researcher, and the bestselling author of 21 books, including his latest, The Inner Self, published concurrently with his eighth novel, The Question of Love. Other books, explore why some communities thrive and others don't…explaining how community engagement enriches us all, and how to build a more compassionate and cohesive society.
His social research careers spans six decades, and he was also a weekly newspaper columnist for over 25 years. Currently, Hugh is an honorary professor in the Research School of Psychology at ANU, and a patron of the Asylum Seekers Centre. Among other honorary appointments, he has been deputy chairman of the Australia Council for the Arts, chairman of trustees of Sydney Grammar School, the inaugural chairman of the ACT government’s Community Inclusion Board and an honorary professor at Macquarie, Wollongong and Charles Sturt Universities.
He is a Fellow of the Australian Psychological Society and the Royal Society of NSW. In recognition of his pioneering work in social research, he has been awarded honorary doctorates by Charles Sturt, Macquarie, NSW, Western Sydney and Wollongong Universities. He was appointed an Officer of the Order of Australia in 2015.
Join us for the screening of the celebrated short animation TASH followed by Q&A with film-maker Natasha Anderson, who wrote, directed, illustrated and narrated it. The film has screened to sold out cinemas at Australian and International film festivals and was nominated for Australia’s most prestigious film award for short animation – the Yoram Gross Animation Award at the 2019 Sydney Film Festival. It was also screened at the United Nations Association Film Festival. The film tells the story of Tash growing up experiencing family violence and living in out-of-home care.
Natasha is committed to telling her story about growing up in out-of-home care to advocate for children and young people who have experienced family violence and who may also be in out-of-home care.
She has had various advisory roles, including on the Victim Survivors’ Advisory Council in Victoria. She is currently the co-chair of Victoria’s Child Protection Ministerial Youth Advisory Group and a member of the Roadmap Implementation Ministerial Advisory Group. Tash is also a Lived Experience Consultant with Berry Street’s Y-Change initiative and studying a Bachelor of Animation at Deakin University.
How to Tailor Your Job to Be Happier at Work
The session will explore how we can bring the personal touch to our work through a concept called job crafting and how job crafting can be used to lift performance, growth and wellbeing. Together we will explore: why we need a personal touch in work, why this is often missing and what we can do about it; the science and application of job crafting, an evidence-based approach to enabling people to bring their whole and best selves to work; practical ways to apply job crafting in day-to-day work (for ourselves and others); and how to set effective job crafting goals.
Rob is a specialist in bringing positive psychology to work and brings zest and curiosity to all that he does. He is the founder and Chief Positive Deviant of Tailored Thinking, an award winning evidence-based positive psychology, wellbeing and HR consultancy. He is also the author of Personalization at Work, published by Kogan Page in March 2020 which is a guide to bringing job crafting to life within organisations.
Thursday Nov 12, 2020
4:00 PM Canberra, Melbourne, Sydney, Hobart (AEDT)
1:00 PM Perth, Singapore (AWST)
3:00 PM Brisbane (AEST)
3:30 PM Adelaide (ACDT)
6:00 PM New Zealand
5:00 AM UTC
Approx 180 minutes
All times in AEDT (UTC +11)
3:40pm Pre-event Hangout 20mins
4.00pm Hugh Mackay 45mins
4.45pm Timeout 10mins
4.55pm Natasha Anderson 45mins
5.40pm Speed Networking 20mins
6.00pm Rob Baker 45mins
6.45pm Personal Insights and Reflections 5mins
6.50pm Share Insights, Debrief/Hangout 20mins
7.10pm BYE! 5mins
7.15pm Turn the lights off!
Free for LAST Clubhouse Season 2, Full Participants
$44 (inc. GST)Register now